ArticleOriginal scientific text

Title

Ramsey problems in additive number theory

Authors 1, 2, 1

Affiliations

  1. Department of Pure Mathematics, and Mathematical Statistics, University of Cambridge, 16 Mill Lane, Cambridge CB2 1SB, England
  2. Mathematical Institute, Hungarian Academy of Sciences, P.o. Box 127, H-1364 Budapest, Hungary

Bibliography

  1. S. A. Burr and P. Erdős, A Ramsey-type property in additive number theory, Glasgow Math. J. 27 (1985), 5-10.
  2. P. Erdős and H. Heilbronn, On the addition of residue classes mod p, Acta Arith. 9 (1964), 149-159.
  3. R. L. Graham, Rudiments of Ramsey Theory, CBMS Regional Conf. Ser. in Math. 45, Amer. Math. Soc., 1981.
  4. R. L. Graham, B. L. Rothschild and J. H. Spencer, Ramsey Theory, 2nd ed., Wiley-Interscience, New York 1990.
  5. J. E. Olson, An addition theorem modulo p, J. Combin. Theory 5 (1968), 45-52.
Pages:
341-355
Main language of publication
English
Received
1992-12-15
Published
1993
Exact and natural sciences